side effects thuja 1x, staphy 200i had a problem of frequent urge for urination.. and the condition had gone to a chronice state.. a homeopath sujjested me thuja 1x and staphy 200 , 10 drops each per day for 1 month.. i stopped thuja after 15 days because i had severe stomach pain after having meals.. and after having staphy 200 for a month.. i had kidney pain and on diagnosis turned out to a stone in my kidney..can any one please sujjest me that what possibe side effects these drugs can have after takng them for this long and can anything be done about it .?
bigapple on 2005-03-01
At the first sign of a uncomfortable response one stops the remedy and waits a bit.
One does not take two remedies together for such a long time. Then we do not know which did what.
The kidney stone was not CAUSED by homeopathy, but released from the system.
This all sounds like I am denying any responsibility due homeopathy, but I have been a practitioner for 40+ years and was trained by MD's that prefered homeopathy.
I have seen things so unusual that I have become used to it and am not surprised.
Once I gave something for an allergy to a person with many conditions in body. After the first dose she was unhappy and uncomfortable. Without telling me, she continued to take each hour and later was angry with me. She should have reported it immediately and immediately stopped taking the remedy.
One has to use common sense and not be afraid to make good decisions for themselves.
You should stop the remedies and let your body rest. If it has been some time, we could help you with a different remedy for the present conditions.
Homeopathy goes back in time. If remedies are doing the body good, then the symptoms change and the new symptoms are then treated with whatever the present picture is at this time.
Once took care of a woman with an allergy. It took 5 months to take her back to the cause and then we treated the cause and she no longer has the allergies. This is all from allopathic treatment for something 7 years before.
♡ sabra last decade
passkey last decade
bigapple last decade
In the meantime, it would be a good idea to STOP the meds. you've been taking, wait a day and then take Nux Vomica 200, one dose every night for 3 days.
Minsa last decade
bigapple last decade
Kent has said that taking Thuja too often in repetition when you don't need it can cause a life-long miasm that you can't get rid of. So I think you do need to be careful with remedies.
I am just learning myself but I have been reading alot. Some people say remedies are innocuous when they are wrong remedy, others say it can make things worse. I don't know yet.
maryo last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.